advertisement
Question
Posted by: Minnie | 2004/01/11

Hormones and weight gain

I am 49 years old, in general a healthy, active person. I had a partial hysterectomy in 1995 (womb removed, ovaries still in tact) I was not placed on hormone replacement treatment after the operation. Everything went well untill about 3 years ago. I started to get mood swings, hot flushes, extremely dry skin, insomnia and sweat during the night.
Two years ago the doctor prescribed Conjugated Oestrogens 0.625mg. The tablets didn’t make much of a difference and I gained weight. After 8 months (and 8 kg later) the doctor changed the treatment to Estrofem. The symptoms decreased, but I kept on gaining weight. 6 Months ago the initial symptoms resurfaced. I’m currently using Ortho-est 0.625mg (two daily) I’ve gained 20kg during the past 2 years. I exercise an hour every day, but the kilo’s keep on piling up and the symptoms persist.

Best regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

HI Minnie

You need to see a homeopath please, asap. There are many ways to help women with hormonal problems in the natural world, and the right product for you needs to be selected by a good homeopath.

Let us know where you stay so that we can recommend someone if at all possible.

Kind regards.

Estie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement